Next Article in Journal
Out-of-Sample Prediction in Multidimensional P-Spline Models
Next Article in Special Issue
Some Modifications of Pairwise Soft Sets and Some of Their Related Concepts
Previous Article in Journal
Development and Validation of a Post-Earthquake Safety Assessment System for High-Rise Buildings Using Acceleration Measurements
Previous Article in Special Issue
An Operational Characterization of Soft Topologies by Crisp Topologies
 
 

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 1759

Article: Connectedness and Local Connectedness on Infra Soft Topological Spaces
Authors: by Tareq M. Al-shami and El-Sayed A. Abo-Tabl
Link: https://www.mdpi.com/2227-7390/9/15/1759

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop